Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

How Does Facial Wasting Spread

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Wasting Syndrome

... What Is AIDS Wasting? What Causes AIDS Wasting? How Is Wasting Treated? The Bottom Line What Is AIDS Wasting? AIDS wasting is the involuntary loss of more than 10% of body weight, plus more than 30 days of either diarrhea, or weakness
Ask the Experts

facial wasting, body wasting

hi,i am a healhty 18year survior of hiv. my most recent cocktail is: Truvada 1aday,Viramue 200mg 2dly,testosterone Cyp inj., 2ml once a week along w/ oxandrolone 10mg tabs twice a day.. I am 5'8"and my weight is 137llbs. my normal healthy feeling...
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
Deca Durabolin is still available and cheaper than before.200 mg a week , a conservative dose used in combination with a daily testosterone gel, costs around $12, for a total monthly cost of $48.Your doctor has to call in a prescription at... Read more »

Facial Wasting clinics in Cancone?

am going to Cancone Mexico onthe 5th thru 7th in Oct 09 is there a clinic there for facial wasting that uses PMMA
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...If any reader is aware of a quality clinic near Cancun that treats facial wasting with PMMA or other products please post. KH Read more »

medications that cause facial wasting

I am current on Atripla. I do have facial wasting from previous medication. It Atripla a drug that will not cause Facial Wasting or should I consider switching to another medication?Thanks,Robert
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
...Atripla is a medication which is least associated with facial lipoatrophy. There is a trend towards improvement of facial wasting when either AZT or d4T is changed to Viread which is one of the nucleosides in Atripla. There are effective... Read more »

facial wasting and meds

i am on truvada, lexiva and norvir. it is my 2nd combo (after bad side effects from initial cocktail.) i am experiencing facial wasting to the point where i am scheduled for a temp fill that gradually goes away... is my wasting directly...
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
...This regimen is not known for producing facial wasting, although we do not understand all the factors that lead to facial lipoatrophy. Based on the available evidence there is really Read more »
Articles
Mark King

A Facial Wasting Update

... Hello my friends, There was a lot of interest in my earlier video blog " Treating My Facial Wasting ," so I wanted to give you an update by taking you along on my third visit to Dr. Gerald Pierone . The earlier blog covered Read more »
The Body

Treating My Facial Wasting

...meantime, my friends, please be well. Mark To contact Mark, click here . Episode Seven: Treating My Facial Wasting var first = new... Read more »
Canadian AIDS Treatment Information Exchange

France: Trends in Fat Wasting

...pill called Kivexa) tenofovir + FTC (coformulated into one pill called Truvada) These nukes have not been linked to fat wasting. Still, long-term monitoring of HIV-positive people taking these and other medicines is important in case new... Read more »
The Body's "Ask the Experts" Forums

FAQs About Facial Wasting From The Body's "Ask the Experts" Forums

...| Personal Stories Basics and Prevention When I seroconverted, I lost some weight and experienced visible facial wasting. Is this normal? What can I do to get back to my normal appearance? I've noticed that my eyes are beginning to... Read more »
Connect With Others

Treatment facial wasting - CMS

Posted by dickspoz
...CMS, Centers for Medicare and Medicaid Services closed a public comment period on the treatment for facial wasting a couple of months ago. All the comments I read were heavy in favor of providing reimbursement, however, I have not been Read more »

Treatment for facial wasting CMS

Posted by dickspoz
...CMS, Centers for Medicare and Medicaid Services closed a public comment period on the treatment for facial wasting a couple of months ago. All the comments I read were heavy in favor of providing reimbursement, however, I have not been able Read more »

Waste

Posted by Anonymous, 1 Reply
...along with information on avoiding injury and disease. A program called ``Great Sex Workshop'' examined ways of reducing the spread of HIV but also explored sex that was ``safe, erotic, fun and satisfying.'' Both San Francisco workshops, run by... Read more »